MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-375
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "patient concern with the product" against left device.The device has been explanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6, device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety/product/procedure: unable to confirm as it is a medical event not related to the device.Rupture: not observed.Additional observations: deformation observed.Yellow particles on the surface of the shell.
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15883243
Report Number9617229-2022-22289
Device Sequence Number17467395
Product Code FTR
UDI-Device Identifier10888628008120
UDI-Public10888628008120
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2021
Device Model NumberTRM-375
Device Catalogue NumberTRM-375
Device Lot Number2864926
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale